# SDR 2002FA0000716

- Difficulty date: June 4, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7429322
- Part serial: B01JA137R
- Condition: Failed
- Location: Engine Driven
- Part time: 312 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE ENGINE WAS ROUGH AND FUEL FLOW WAS BELOW NORMAL AND FLUCTUATING AT THAT POWER SETTING.  A SAFE LANDING WAS MADE.  A GROUND CHECK OF THE ENGINE OPERATION WAS PERFORMED.  IT WAS FOUND THAT THE ENGINE DRIVEN FUEL PUMP WAS SUCKING AIR THRU THE CASE DRAIN VENT.  PUMP WAS REMOVED AND AN NEW PUMP INSTALLED.  PUMP SENT IN FOR WARRANTY.
